# SDR AALA960815

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874AA
- Make and model: Boeing 727223
- Aircraft serial: 21386
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 340-350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CREASE ANGLE FORWARD ENTRY DOOR CORRODED.  INSTALLED NEW CREASE ANGLE AND SEALED, TREATED AND PRIMED PER SRM 51-10-6-20.  (M)
